$55 – $75

Intentional Family Conference

Event Information

Share this event

Date and Time

Location

Location

Westside: A Jesus Church

10500 Southwest Nimbus Avenue

Building T

Tigard, OR 97223

View Map

Refund Policy

Refund Policy

No Refunds

Event description

Description

Intentional Family Conference

Our society is in desperate need of healthy families. Mothers and Fathers who love and care for one another and are committed to one another. Parents who raise their children in the way of Jesus. Sadly this is not the case in most homes. And let’s be honest; the road to have a healthy well ordered family is tricky to navigate at best.

Intentional Parents is partnering with Westside: A Jesus Church and hosting the first ever Intentional Family Conference. Our desire is to curate a range of gifted leaders on the subject of the family and gather in one place for a day and half and build up the family.

We are intentional about so many things in our lives. What we wear, how we eat, how we spend our time and money etc. It is time to be Intentional and thoughtful about how we are leading our families in a way that is glorifying to God, healthy for us, and builds up society. The Intentional Family Conference exists to do just that. Bringing hope and help to families at large.


Date and Time (see detailed schedule below)

Friday, March 8th 7:00PM - 9:30PM

Saturday, March 9th 9:00am - 4:00PM (Lunch is provided)


Guest Speakers and Topics Include:

Phil and Diane Comer - "Children Are The Next Big Thing"

Dr. Emerson Eggerichs - "Love and Respect"

Bob Goff - "Everybody Always"

Jefferson Bethke - "Doing Family as a Team"

Dominic Done - "When Children Doubt"

Julie Lyles Carr - "Raising an Original"

Phil and Diane & Emerson and Sarah - "As For Me and My House"


Conference Schedule:

FRIDAY, MARCH 8

6:00 DOORS OPEN/REGISTRATION

7:00 WELCOME/WORSHIP

7:15 SESSION ONE

8:15 BREAK (15 MINUTES)

8:30 SESSION TWO

9:30 DISMISS


SATURDAY, MARCH 9

8:00 DOORS OPEN

9:00 WELCOME/WORSHIP

9:15 SESSION THREE

10:15 BREAK (15 MINUTES)

10:30 SESSION FOUR

11:30 Q & A (45 MINUTES)

12:15 LUNCH (45 MINUTES)

1:00 SESSION FIVE

2:00 BREAK (15 MIN)

2:15 SESSION SIX

3:15 CLOSING SESSION

3:45 WRAP UP

Share with friends

Date and Time

Location

Westside: A Jesus Church

10500 Southwest Nimbus Avenue

Building T

Tigard, OR 97223

View Map

Refund Policy

No Refunds

Save This Event

Event Saved